# SDR AALA202206225636

- Difficulty date: June 21, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N726AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31550
- Aircraft time: 34,803 hours, 4,051 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REST COMPARTMENT DOOR HANDLE DIFFICULT TO OPEN FROM INSIDE CREW REST AREA. LUBRICATED DOOR LATCH MECHANISM. CHECKS GOOD PER AMM 25-29-01.
